Aspirin C is a drug in the form of effervescent tablets with analgesic, anti-inflammatory and antipyretic properties. The active substances of the preparation are acetylsalicylic acid and vitamin C, for which the body’s demand increases in the course of cold diseases.
The indication for the use of Aspirin C effervescent tablets is symptomatic treatment of pain of low and / or moderate intensity, including headaches, toothaches and muscle pains. The drug can also be used for symptomatic treatment, as well as relieving fever and pain that may appear in the course of colds and flu, including headache or sore throat, as well as inflammation.
- Symptomatic treatment of pain of mild and / or moderate intensity, such as headache, toothache, muscle pain.
- Symptomatic treatment of pain, inflammation and fever in the course of colds and flu.
1 tablet contains:
- active substances: acidum acetylsalicylicum (acetylsalicylic acid) 400 mg, acidum ascorbicum (vitamin C) 240 mg,
- excipients: sodium citrate anhydrous, sodium bicarbonate, anhydrous citric acid, anhydrous sodium carbonate.
Analgesic, antipyretic, anti-inflammatory.
- Adults: 1 to 2 effervescent tablets at a time.
- Do not take more than 8 tablets a day.
- Adolescents over 12 years of age: 1 tablet at a time, only on the recommendation of a doctor.
- Do not take more than 3 tablets a day.
- If necessary, a single dose may be repeated no more frequently than every 4 to 8 hours.
- Dissolve the tablets in a glass of water and drink the effervescent liquid.
- Take after meals.
- Hypersensitivity to active substances, other salicylates or any of the other ingredients of this medicine.
- Hemorrhagic diathesis.
- Acute stomach ulcer or duodenal ulcer.
- Severe heart failure or severe liver failure or severe kidney failure.
- If you have ever had asthma attacks caused by the administration of salicylates or substances with a similar effect, especially non-steroidal anti-inflammatory drugs.
- If you are taking the drug methotrexate (used, inter alia, in cancer) in doses of 15 mg a week or more.
- Do not use:
- in the last trimester of pregnancy,
- in children under 12 years of age.
Store below 25°C, out of the sight and reach of children.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
- If ground-like vomiting or black tarry stools appear, stop taking the medicine and see your doctor.
- Symptoms of a severe hypersensitivity reaction may include swelling of the face and eyelids, swelling of the tongue and larynx with narrowing of the airways, difficulty breathing, shortness of breath up to asthma attacks, increased heart rate, sudden fall in blood pressure up to life-threatening shock; in the event of any of the symptoms listed above, seek professional medical attention immediately. The above reactions may occur even after the first administration of the drug.
Disorders of the stomach and intestines
- Stomach and abdominal pain, heartburn, nausea, vomiting, indigestion, inflammation of the gastrointestinal tract, potentially life-threatening gastrointestinal bleeding: overt (fuzzy vomiting, tarry stools) or latent (bleeding occurs more often the higher the dose); gastric or duodenal ulcer, perforation.
- Transient liver dysfunction (elevated transaminases) has been reported in rare cases.
Nervous system disorders
- Dizziness and tinnitus, usually symptoms of overdose.
Blood and the lymphatic system disorders
- Increased risk of bleeding, haemorrhage (postoperative, epistaxis, gingival, genitourinary), hematomas, prolonged bleeding time, prothrombin time, thrombocytopenia. Bleeding may result in acute or chronic iron deficiency anemia, or acute haemorrhagic anemia manifested by asthenia, pallor, hypoperfusion, and abnormal laboratory findings. Hemolysis and haemolytic anemia in patients suffering from a severe form of glucose-6-phosphate dehydrogenase deficiency.
- Cerebral haemorrhage (especially in patients with uncontrolled hypertension and / or taking other anticoagulants concomitantly) potentially life-threatening.
Renal and urinary disorders
- Renal impairment and severe renal failure.
Immune system disorders
- Hypersensitivity reactions with clinical symptoms and abnormal results of appropriate laboratory tests such as: asthma, mild to moderate reactions involving the skin, respiratory system, cardiovascular system with symptoms such as rash, urticaria, edema (including angioedema), respiratory and work disorders heart, rhinitis, nasal congestion and very rarely severe reactions including anaphylactic shock.
- Bronchial asthma.
- Tell your doctor or pharmacist if you are taking or have recently taken any medicines, and about any medicines you plan to take.
- Take special care when taking Aspirin C with the following drugs, as acetylsalicylic acid increases:
- Toxic effect of methotrexate on bone marrow, acetylsalicylic acid should not be used simultaneously with methotrexate at doses of 15 mg per week or more, the concomitant use of methotrexate in doses lower than 15 mg per week requires special care,
- the action of anticoagulants, thrombolytic drugs (that dissolve the clot) and inhibit platelet aggregation (clumping), which may increase the risk of prolonged bleeding time and haemorrhages,
- risk of ulcers and gastrointestinal bleeding if it is used concomitantly with corticosteroids, other non-steroidal anti-inflammatory drugs, including other high-dose salicylates, or if alcohol is consumed during treatment; When you stop taking systemic corticosteroids (with the exception of hydrocortisone used as replacement therapy in Addison’s disease), the risk of salicylate overdose increases.
- the effect of digoxin (a drug used to treat heart diseases), as it increases its concentration in plasma,
- action of antidiabetic drugs, e.g. insulin, sulfonylureas,
- the toxic effect of valproic acid (a drug used, among others, in epilepsy), which in turn increases the anti-aggregating effect of acetylsalicylic acid,
- the effect of selective serotonin reuptake inhibitors (antidepressants).
- Take special care when taking Aspirin C with the following drugs, as acetylsalicylic acid reduces the effect:
- antidiarrheal drugs used to treat gout, increasing the excretion of uric acid from the body (e.g. benzbromarone, probenecid), which may worsen the symptoms of gout,
- certain antihypertensive drugs (called angiotensin converting enzyme inhibitors), especially if high doses of acetylsalicylic acid are used.
- Concomitant use of deferoxamine with ascorbic acid may increase the tissue toxicity of iron, especially within the heart, resulting in its failure.
Warnings and Precautions
- Talk to your doctor or pharmacist before using this medicine if:
- you are hypersensitive to non-steroidal anti-inflammatory and anti-rheumatic drugs or other allergenic substances,
- the patient is taking anticoagulants at the same time,
- you suffer from impaired liver function, impaired renal function or circulatory disorders (e.g. renal vascular disease, congestive heart failure, decreased circulating blood volume, major surgery, sepsis, severe bleeding), as acetylsalicylic acid may additionally increase the risk of renal dysfunction and severe kidney failure,
- you have a history of (chronic or recurrent) peptic ulcer or gastrointestinal bleeding
- the patient has a genetic disease consisting in a deficiency of the enzyme – glucose-6-phosphate dehydrogenase, as the administration of acetylsalicylic acid may cause haemolysis or haemolytic anemia,
- the patient is breastfeeding.
- Pregnancy, breast-feeding and fertility
- If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
- The drug is contraindicated in the last trimester of pregnancy, as it may cause complications in the perinatal period, both in the mother and in the newborn.
- Products containing acetylsalicylic acid should not be used in women during the first and second trimesters of pregnancy, unless clearly necessary.
- If the use of acetylsalicylic acid in women attempting to become pregnant, or in the first and second trimesters of pregnancy, the lowest possible dose should be taken for the shortest possible time.
- Acetylsalicylic acid passes into breast milk in small amounts.
- Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding, or if you think you are pregnant or are planning to become pregnant.
- The drug belongs to a group of drugs that may adversely affect female fertility. This effect is transient and disappears after the end of therapy.
Use with food, drink and alcohol
- Alcohol may increase the risk of gastrointestinal side effects such as mucosal ulceration or bleeding.
The drug contains sodium
- One effervescent tablet contains 467 mg of sodium (the main ingredient of table salt). This is equivalent to 23% of the recommended maximum daily dietary intake of sodium for an adult.
- The maximum daily dose of this product is equivalent to 187% of the WHO recommended maximum daily intake of sodium.
- This should be taken into account in patients with reduced kidney function and in those who are on a controlled sodium diet.
Bayer Sp. z o. o.
Aleje Jerozolimskie 158
Before using, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.
There are no reviews yet.